# SDR WRLA2006017

- Difficulty date: August 1, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N303
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK IN SAT, AIRCRAFT SUSTAINED AN IMPACT DAMAGE TO LT HORIZONTAL STAB FWD SPAR CAP UPPER CHORD AREA, DIRECTLY ABOVE THE FOURTH (FROM INBD) ACCESS HOLE IN FWD SPAR.  DAMAGE LENGTH IS APPROX 11.0" LONG.  REMOVED DAMAGE FROM HORIZONTAL STAB FWD SPAR CAP UPPER CHORD PER SRM 55-20-00, PERFORMED HFEC PER NDT SPM 06-10-01.001.  NO CRACKS NOTED AROUND CUTOUT AREA.
